Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 348, NWS Tulsa, OK

September 28, 2005Choctaw County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Sep 28, 2005, 6:24 PM CDT for Choctaw County, Oklahoma. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 28, 2005, 6:24 PM CDT (23:24 UTC)
Expired
Sep 28, 2005, 7:15 PM CDT
In force
51 min
Issued by
NWS Tulsa, OK
Area
Counties, with a storm outline in the text

County Choctaw County, OK

The radar

The Western Arkansas radar (KSRX), 162 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 28, 6:35 PM CDTTSTM WND GST 651 E Apple, OKLARGE TREE LIMBS DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 11.4 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2005-09-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1524 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2005-09-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 270 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1524 J/kg
Mixed-layer CIN
-275 J/kg
Mixed-layer LCL
997 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
270 m²/s²
0-3 km storm-relative helicity
310 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 282324
SVRTSA
OKC023-290015-
/O.NEW.KTSA.SV.W.0348.050928T2324Z-050929T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
624 PM CDT WED SEP 28 2005

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHOCTAW COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 715 PM CDT

* AT 623 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS
  TO 60 MPH.  THIS STORM WAS LOCATED 10 MILES NORTH OF MESSER...
  MOVING SOUTHEAST AT 25 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...GOODLAND...
  MESSER...HUGO...SAWYER AND FORT TOWSON.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3416 9517 3420 9569 3393 9556 3395 9515

$$
2 follow-up statements
000 
WWUS54 KTSA 282352
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
652 PM CDT WED SEP 28 2005

OKC023-290015-
/O.CON.KTSA.SV.W.0348.000000T0000Z-050929T0015Z/
CHOCTAW OK-
652 PM CDT WED SEP 28 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 715 PM CDT FOR
CHOCTAW COUNTY...

AT 649 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS TO
60 MPH.  THIS STORM WAS LOCATED 5 MILES NORTHWEST OF FORT TOWSON...
MOVING SOUTHEAST AT 25 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...FORT TOWSON...
HUSKEY AND SWINK.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3416 9519 3416 9573 3393 9558 3395 9517

$$
000 
WWUS54 KTSA 290015
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
715 PM CDT WED SEP 28 2005

OKC023-290025-
/O.EXP.KTSA.SV.W.0348.000000T0000Z-050929T0015Z/
CHOCTAW OK-
715 PM CDT WED SEP 28 2005

...THE SEVERE THUNDERSTORM WARNING FOR CHOCTAW COUNTY EXPIRES AT 715
PM CDT...

THE THUNDERSTORM IS MOVING OUT OF THE WARNED AREA AND HAS WEAKENED 
BELOW SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL 
BE ALLOWED TO EXPIRE.

GUSTY WINDS...SMALL HAIL AND VERY HEAVY RAIN WILL STILL BE POSSIBLE
WITH THIS STORM.

LAT...LON 3416 9519 3416 9573 3393 9558 3395 9517

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 28, 2:47 PM CDT, 3 hours 37 minutes earlier.

Area forecast discussion, Sep 28, 2:47 PM CDT, 3 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
247 PM CDT WED SEP 28 2005

.DISCUSSION...

COLD FRONT CURRENTLY PUSHING INTO THE CWA AND IS LOCATED
NEAR A BARTLESVILLE TO PAWNEEE LINE. WINDS ARE RATHER GUSTY
BEHIND THE FRONT WITH WIND GUSTS OF 30 TO 35 COMMON IN ITS WAKE.
SHOWERS AND THUNDERSTORMS ARE ALSO BEGINNING TO DEVELOP AHEAD AND
ALONG THE COLD FRONT. WOULD EXPECT FURTHER DEVELOPMENT THIS AFTERNOON
AND INTO THE EARLY EVENING HOURS AS THE FRONT SWEEPS THROUGH THE AREA.
SOME OF THESE STORMS WILL HAVE THE POTENTIAL TO BE SEVERE WITH CAPE
VALUES IN EXCESS OF 3000 J/KG AHEAD OF THE FRONTAL BOUNDARY ACROSS
SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS. LOW LEVEL SHEAR WILL BE
ADEQUATE ENOUGH TO SUPPORT SEVERE THUNDERSTORMS AS WELL. THE MAIN CONCERN
WILL BE WINDS WITH WIND GUSTS TO 70 MPH POSSIBLE. THIS ACTIVITY IS EXPECTED
TO MOVE OUT OF THE FORECAST AREA BY MID-EVENING.

SKIES WILL CLEAR AND WINDS WILL LIGHTEN OVERNIGHT WITH TEMPERATURES DROPPING
INTO THE 40S AND 50S AS HIGH PRESSURE BUILDS INTO THE AREA.

PLEASANT WEATHER IS ON TAP FOR THURSDAY AS HIGH PRESSURE PREVAILS AT
THE SURFACE AND SHORTWAVE RIDGING BUILDS ALOFT IN ADVANCE OF AN
APPROACHING MID-LEVEL LOW.

WILL INCREASE POPS FRIDAY NIGHT THROUGH SATURDAY AS THE MID-LEVEL LOW CURRENTLY
OVER UTAH SWEEPS ACROSS THE SOUTHERN PLAINS.

DRY WEATHER AND A GRADUAL WARMING TREND WILL PREVAIL SUNDAY THROUGH
EARLY NEXT WEEK AS HIGH PRESSURE PREVAILS AT THE SURFACE AND
ALOFT.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   49  74  48  80 /  10  10  10  10
FSM   53  73  47  82 /  40  10  10  10
MLC   53  75  48  83 /  20  10  10  10
BVO   42  73  42  81 /  10  10  10  10
FYV   47  71  41  77 /  30  10  10  10
BYV   46  69  44  78 /  30  10  10  10
MKO   51  73  49  79 /  20  10  10  10
MIO   45  71  46  79 /  10  10  10  10
F10   51  73  49  80 /  10  10  10  10
HHW   59  76  49  84 /  30  10  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM FORECASTER ID= 12
LONG TERM FORECASTER ID= 10
Hazardous weather outlook, Sep 28, 1:00 PM CDT, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
100 PM CDT WED SEP 28 2005

ARZ001-002-010-011-019-020-029-OKZ049-053>076-291000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
100 PM CDT WED SEP 28 2005

...SEVERE THUNDERSTORMS LIKELY ACROSS PORTIONS OF NORTHWEST
   ARKANSAS AND FAR SOUTHEAST OKLAHOMA THIS AFTERNOON...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...SOUTH OF INTERSTATE 44.
	ONSET...AFTER 2 PM CDT.

	AREA AT GREATEST RISK...NORTHWEST ARKANSAS AND FAR
        SOUTHEAST OKLAHOMA.

SIGNIFICANT WINDS (NON THUNDERSTORM).
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...EARLY AFTERNOON THROUGH THE EVENING HOURS.

FIRE WEATHER DANGER.
        RISK...LIMITED.
        AREA...EASTERN OKLAHOMA.
        ONSET...EARLY AFTERNOON THROUGH THE EVENING HOURS.

DISCUSSION...
A STRONG COLD FRONT WAS MOVING INTO FAR NORTHEAST OKLAHOMA EARLY
THIS AFTERNOON...CURRENTLY NEAR A PONCA CITY...ALTUS LINE. THE
ATMOSPHERE HAS BECOME VERY UNSTABLE SOUTH OF THE FRONT ACROSS
EASTERN OKLAHOMA WITH LIFTED INDICES AROUND -9 DEGREE C.  AS
AFTERNOON HEATING CONTINUES...THE CAP ALONG THE FRONTAL BOUNDARY IS
EXPECTED TO ERODE WITH SHOWERS AND THUNDERSTORMS LIKELY DEVELOPING
BY EARLY TO MID AFTERNOON ACROSS PORTIONS OF NORTHEAST
OKLAHOMA...NEAR THE INTERSTATE 44 CORRIDOR.

THE SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED TO QUICKLY BECOME
LINEAR ALONG THE FRONTAL BOUNDARY WITH A LINE OF STRONG TO SEVERE
THUNDERSTORMS SPREADING INTO NORTHWEST ARKANSAS AND FAR SOUTHEAST
OKLAHOMA. FORECASTED WIND AND THERMODYNAMIC PROFILES SUGGEST THAT
ANY STORMS THAT DEVELOP WOULD LIKELY BE CAPABLE OF PRODUCING
DAMAGING DOWNBURST WINDS...ESPECIALLY ACROSS NORTHWEST ARKANSAS AND
FAR SOUTHEAST OKLAHOMA. IN ADDITION...A FEW OF THE STRONGER STORMS
COULD INITIALLY PRODUCE LARGE HAIL.

THE SEVERE WEATHER THREAT WILL LIKELY END BY EARLY EVENING AS THE
COLD FRONT SWEEPS SOUTHEAST OF THE AREA. THE COLDEST AIR OF THE
SEASON WILL RUSH IN BEHIND THE FRONT. NORTH WINDS WITH GUSTS TO
35 MILES AN HOUR CAN BE EXPECTED FOR SEVERAL HOURS AFTER THE FRONTAL
PASSAGE. THE GUSTY WINDS WILL ALSO CAUSE AN INCREASED FIRE DANGER
THIS AFTERNOON THROUGH THE EVENING HOURS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS AFTERNOON FOR
PORTIONS OF THE AREA...ESPECIALLY ACROSS NORTHWEST ARKANSAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...NO HAZARDS.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
SHOWERS AND THUNDERSTORMS WILL AGAIN BE POSSIBLE FRIDAY
AND SATURDAY AS AN UPPER LEVEL LOW APPROACHES THE REGION.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Sep 28, 4:40 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
440 PM CDT WED SEP 28 2005

OKZ049-075-282245-
LATIMER OK-PUSHMATAHA OK-
440 PM CDT WED SEP 28 2005

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTIES:

IN SOUTHEAST OKLAHOMA
     LATIMER AND PUSHMATAHA

AT 440 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 15 MILES NORTHEAST OF ALBION TO 7 MILES NORTHWEST
OF STANLEY...MOVING SOUTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...YANUSH...ANTLERS...CLAYTON...
DELA...RATTAN...CLOUDY...MOYERS...FINLEY...KOSOMA...SNOW...NASHOBA...
STANLEY...TUSKAHOMA...KIAMICHI...ALBION...KELLOND...EUBANKS...DUNBAR
AND SARDIS.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.
Special weather statement, Sep 28, 4:57 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
457 PM CDT WED SEP 28 2005

OKZ058-062>063-067>068-070>071-282300-
CHEROKEE-DELAWARE-MCINTOSH-MAYES-MUSKOGEE-OTTAWA-WAGONER-
457 PM CDT WED SEP 28 2005

...THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM
WATCH 822 FOR THE FOLLOWING AREAS...

IN OKLAHOMA THIS CANCELS 7 COUNTIES

IN EAST CENTRAL OKLAHOMA

CHEROKEE... MUSKOGEE...

IN NORTHEAST OKLAHOMA

DELAWARE... MAYES... OTTAWA...
WAGONER...

IN SOUTHEAST OKLAHOMA

MCINTOSH...

THIS INCLUDES THE CITIES OF...EUFAULA...JAY...MIAMI...MUSKOGEE...
PRYOR...TAHLEQUAH AND WAGONER.

ARZ001>002-010>011-019>020-029-OKZ049-053-069-072>076-
290400-
BENTON-CARROLL-CRAWFORD-FRANKLIN-MADISON-SEBASTIAN-WASHINGTON-
ADAIR-CHOCTAW-HASKELL-LATIMER-LE FLORE-PITTSBURG-PUSHMATAHA-
SEQUOYAH-
457 PM CDT WED SEP 28 2005

...SEVERE THUNDERSTORM WATCH NUMBER 822 REMAINS VALID UNTIL 11 PM
CDT FOR THE FOLLOWING AREAS...

IN ARKANSAS THIS WATCH INCLUDES 7 COUNTIES

IN NORTHWEST ARKANSAS

BENTON... CARROLL... CRAWFORD...
MADISON... WASHINGTON...

IN WEST CENTRAL ARKANSAS

FRANKLIN... SEBASTIAN...

IN OKLAHOMA THIS WATCH INCLUDES 8 COUNTIES

IN EAST CENTRAL OKLAHOMA

SEQUOYAH...

IN NORTHEAST OKLAHOMA

ADAIR...

IN SOUTHEAST OKLAHOMA

CHOCTAW... HASKELL... LATIMER...
LE FLORE... PITTSBURG... PUSHMATAHA...

THIS INCLUDES THE CITIES OF...ANTLERS...BENTONVILLE...
BERRYVILLE...CHARLESTON...CLAYTON...EUREKA SPRINGS...
FAYETTEVILLE...FORT SMITH...HUGO...HUNTSVILLE...MCALESTER...
OZARK...POTEAU...ROGERS...SALLISAW...SPRINGDALE...STIGLER...
STILWELL...VAN BUREN AND WILBURTON.
Special weather statement, Sep 28, 5:23 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
523 PM CDT WED SEP 28 2005

OKZ074-282315-
HASKELL OK-
523 PM CDT WED SEP 28 2005

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 615 PM CDT
FOR THE FOLLOWING COUNTY:

IN SOUTHEAST OKLAHOMA
     HASKELL

AT 523 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
SOUTHEAST OF ENTERPRISE...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...MCCURTAIN...STIGLER...
LEQUIRE...LEWISVILLE...KINTA...MC CURTAIN...ENTERPRISE AND
WHITEFIELD.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Special weather statement, Sep 28, 5:25 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
525 PM CDT WED SEP 28 2005

ARZ002-011-282330-
CARROLL AR-MADISON AR-
525 PM CDT WED SEP 28 2005

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 630 PM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHWEST ARKANSAS
     CARROLL AND MADISON

AT 525 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES SOUTHWEST OF BERRYVILLE TO 3 MILES WEST
OF HINDSVILLE...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...HARMONY...WEATHERS...BERRYVILLE...
OSAGE...GREEN FOREST...DRYFORK...METALTON...RUDD...CONNOR...
CARROLLTON...CABANAL...RULE...COIN...HUNTSVILLE...KINGSTON...
HINDSVILLE...FORUM...BEST...MARBLE...ALABAM...CLIFTY AND ROCKHOUSE.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Special weather statement, Sep 28, 6:03 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
603 PM CDT WED SEP 28 2005

ARZ001>002-010-OKZ069-072>073-290015-
BENTON-CARROLL-WASHINGTON-ADAIR-PITTSBURG-SEQUOYAH-
603 PM CDT WED SEP 28 2005

...THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM
WATCH 822 FOR THE FOLLOWING AREAS...

IN ARKANSAS THIS CANCELS 3 COUNTIES

IN NORTHWEST ARKANSAS

BENTON... CARROLL... WASHINGTON...

IN OKLAHOMA THIS CANCELS 3 COUNTIES

IN EAST CENTRAL OKLAHOMA

SEQUOYAH...

IN NORTHEAST OKLAHOMA

ADAIR...

IN SOUTHEAST OKLAHOMA

PITTSBURG...

THIS INCLUDES THE CITIES OF...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...MCALESTER...ROGERS...SALLISAW...
SPRINGDALE AND STILWELL.

ARZ011-019>020-029-OKZ049-053-074>076-290400-
CRAWFORD-FRANKLIN-MADISON-SEBASTIAN-CHOCTAW-HASKELL-LATIMER-
LE FLORE-PUSHMATAHA-
603 PM CDT WED SEP 28 2005

...SEVERE THUNDERSTORM WATCH NUMBER 822 REMAINS VALID UNTIL 11 PM
CDT FOR THE FOLLOWING AREAS...

IN ARKANSAS THIS WATCH INCLUDES 4 COUNTIES

IN NORTHWEST ARKANSAS

CRAWFORD... MADISON...

IN WEST CENTRAL ARKANSAS

FRANKLIN... SEBASTIAN...

IN OKLAHOMA THIS WATCH INCLUDES 5 COUNTIES

IN SOUTHEAST OKLAHOMA

CHOCTAW... HASKELL... LATIMER...
LE FLORE... PUSHMATAHA...

THIS INCLUDES THE CITIES OF...ANTLERS...CHARLESTON...CLAYTON...
FORT SMITH...HUGO...HUNTSVILLE...OZARK...POTEAU...STIGLER...
VAN BUREN AND WILBURTON.
Special weather statement, Sep 28, 6:16 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
616 PM CDT WED SEP 28 2005

ARZ029-OKZ076-290015-
LE FLORE OK-SEBASTIAN AR-
616 PM CDT WED SEP 28 2005

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 715 PM CDT
FOR THE FOLLOWING COUNTIES:

IN WEST CENTRAL ARKANSAS
     SEBASTIAN

IN SOUTHEAST OKLAHOMA
     LE FLORE

AT 616 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES WEST OF POCOLA TO 11 MILES NORTHWEST OF
WISTER...MOVING SOUTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...CROSSROADS...PATTERSON...POTEAU...
HEAVENER...HOWE...WISTER...SHADY POINT...CAMERON...PANAMA...ROCK
ISLAND...SPIRO...POCOLA...SCULLYVILLE...HARTFORD...HACKETT...
ARKOLA...HUNTINGTON...MIDLAND...DAYTON...WITCHERVILLE...JENSON AND
MANSFIELD.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 28, 4:20 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah55 min
Sep 28, 4:46 PM CDTSevere Thunderstorm WarningTSAPushmataha59 min
Sep 28, 4:50 PM CDTSevere Thunderstorm WarningTSAPittsburg40 min
Sep 28, 5:15 PM CDTSevere Thunderstorm WarningTSALeFlore60 min
Sep 28, 5:27 PM CDTSevere Thunderstorm WarningTSAHaskell53 min
Sep 28, 5:45 PM CDTSevere Thunderstorm WarningTSAPushmataha60 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.